# SDR USAA2013010800007

- Difficulty date: January 7, 2013
- Submitted: January 8, 2013
- Operation: Air carrier
- Aircraft: N438US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24560
- Aircraft time: 60,383 hours, 40,144 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exit Sign
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED THE EXIT SIGN ON END BAY OF SEAT ROW 11LT HAS ONE RED AND ONE WHITE LAMP INOPERATIVE.  MAINTENANCE REPLACED DEFECTIVE LAMPS.  OPERATIONAL CHECK SATISFACTORY.
